Probable drug rash with eosinophilia and systemic symptoms syndrome related to tetrazepam

@article{Bachmeyer2008ProbableDR,
  title={Probable drug rash with eosinophilia and systemic symptoms syndrome related to tetrazepam},
  author={Claude Bachmeyer and Haudrey Assier and Jean Claude Roujeau and Laurent Blum},
  journal={Journal of the European Academy of Dermatology and Venereology},
  year={2008},
  volume={22}
}
© 2008 The Authors 887 JEADV 2008, 22, 875–903 Journal compilation © 2008 European Academy of Dermatology and Venereology with blood debris below a pillow and injection syringes containing a yellow-brown fluid, many other tools and a pouch of yellow fluid containing swollen beans that smelled very like faeces or something rotten in her bag (fig. 2). Pathologic examinations of the beans resembled those of the foreign materials observed in the skin biopsy specimen. Finally, the beans were proven… 
DRESS syndrome: Part I. Clinical perspectives.
TLDR
DRESS has a later onset and longer duration than other drug reactions, with a latent period of 2 to 6 weeks, and may have significant multisystem involvement, including hematologic, hepatic, renal, pulmonary, cardiac, neurologic, gastrointestinal, and endocrine abnormalities.
On the clinical evidence leading to tetrazepam withdrawal
TLDR
It is failed to find a turning point in the amount of ADRs reported following tetrazepam withdrawal to underpin the validity of the withdrawal, and the importance of a better communication of knowledge in scientific literature, pharmacovigilance agencies, and from doctors is stressed to prevent marketed usage of drugs with well-established side effects during long periods.
Current awareness: Pharmacoepidemiology and drug safety
  • 2008
In order to keep subscribers up‐to‐date with the latest developments in their field, John Wiley & Sons are providing a current awareness service in each issue of the journal. The bibliography
Airborne contact dermatitis to tetrazepam in geriatric nurses – a report of 10 cases
Background  Tetrazepam, a benzodiazepine, is a frequently used muscle relaxant. The most common adverse reactions are neurological and gastrointestinal. Cutaneous reactions to tetrazepam are rare and

References

SHOWING 1-10 OF 18 REFERENCES
Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug Rash with Eosinophilia and Systemic Symptoms: DRESS).
TLDR
The term of DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) is proposed, to decrease the ambiguity of the denomination of hypersensitivity syndrome.
Case number 31: Nodular panniculitis as expression of Munchausen’s syndrome (panniculitis artefacta)
TLDR
A 45 year old woman presented with a 4 year history of fever attacks, generalised fatigue, arthralgias, and recurring painful nodules of the subcutaneous tissue in different localisations, under the diagnosis of nodular panniculitis.
Tetrazepam drug sensitivity − usefulness of the patch test
TLDR
Although the optimal patch test concentration of tetrazepam has still to be determined, it is a useful diagnostic tool to confirm sensitization, particularly in patients with severe bullous eruptions.
Factitial Dermatitis Induced by Application of Garlic
TLDR
The biopsy specimen, however, showed features consistent with condyloma latum and the V,D,R,L, was strongly reactive, and the FTA-ABs were reactive, as well.
Drug hypersensitivity syndrome.
TLDR
It is suggested to use 'idiosyncratic drug hypersensitivity syndrome' to define this type of drug reaction, as the skin and other organs may be involved and a generic name would help to determine a better definition and a surveillance program.
Photodermatitis from tetrazepam
TLDR
Treatment for sciatica was discontinued and the eruption cleared with skin desquamation in 10 days, and oral photochallenge test with tetrazepam was performed, with reappearance of the skin eruption.
A unique case of Munchausen's syndrome.
TLDR
This is believed to be the first report of a case where all these features of Munchausen's syndrome occurred concurrently and only the second report where a patient developed self-induced orbital emphysema.
Variability in the clinical pattern of cutaneous side‐effects of drugs with systemic symptoms: does a DRESS syndrome really exist?
TLDR
The definition of the various clinical patterns of patients with drug‐induced cutaneous side‐effects with systemic symptoms, and their possible relationships with the triggering medication, are improved to help in the identification of the causal drug in difficult situations when the patient is taking several drugs.
...
1
2
...